دانشگاه مازندران

آمار

تعداد نشریات23
تعداد شماره‌ها172
تعداد مقالات1,455
تعداد مشاهده مقاله3,167,789
تعداد دریافت فایل اصل مقاله2,149,165
Dabbaghian, A., Nematy, A.. (1393). On the determination of asymptotic formula of the nodal points for the Sturm-Liouville equation with one turning point. پژوهشنامه مدیریت اجرایی, 3(2), 181-187.
A. Dabbaghian; A. Nematy. "On the determination of asymptotic formula of the nodal points for the Sturm-Liouville equation with one turning point". پژوهشنامه مدیریت اجرایی, 3, 2, 1393, 181-187.
Dabbaghian, A., Nematy, A.. (1393). 'On the determination of asymptotic formula of the nodal points for the Sturm-Liouville equation with one turning point', پژوهشنامه مدیریت اجرایی, 3(2), pp. 181-187.
Dabbaghian, A., Nematy, A.. On the determination of asymptotic formula of the nodal points for the Sturm-Liouville equation with one turning point. پژوهشنامه مدیریت اجرایی, 1393; 3(2): 181-187.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.